I am 14 and have posted a few things on this blog, I did talk to my parents and they think my ADHD stimulant is worsening my anxiety levels, so I am going to the doc. Sometime soon! Some other things I have been experiencing is lightheaded ness a little bit of headache, stabbing chest pains, back/throat pains, racing heart, and a extremely tense stomach which makes my anxiety skyrocket, if Someone can reply to this and tell me this is normal then I would be very pleased! Also one last thing! I already said I was 14, so I was wondering if I could have cardiovascular problems due to my anxiety! I hope not but I need a plain answer to settle my thoughts, it might also relieve some anxiety which will be much appreciated.
O yeah, and my ADHD medication is Vyvanse (dose is 60 as of now). Some soothing thoughts would be nice and also some tips I can use to help my Health anxiety! They also said this all be a stage and it might go away by itself, is that true?
I can understand how you must be feeling and I know this is pretty scary for you. I'm glad that you did talk to your parents and that they are going to take you to your doc's so that your ADHD medication can be reevaluated. Many of the things that you are feeling may be related to the medication and not to any other physical disorder.
I know that when anyone has symptoms such as lightheadedness, chest pain, racing heart and tense stomach they may start to think that it could be a heart condition, but I doubt this. I'm not an M.D., but I do think that much of this may be a result of your medication and the fact that you probably have not been referred to a psychologist who can help you with some of your difficulties.
This is something that you can discuss with your parents also. Medication alone, in many cases, is not a complete treatment for psychological problems such as ADHD and anxiety. For this reason, I believe, you should have a psychologist to provide additional help to you.
I know it may be difficult, but try to let yourself relax a bit more and, if it would be helpful, watch the relaxation breathing video tutorial we have in our Tips column. I think this may be useful for you now and in the future.
I hope things do work out well for you and that the current problems are resolved quickly.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.